I have been on this stuff for four days and MAN i feel no bueno (no good). I thought i was withdrawing from all the other stuff i was taking but now im not sure if it was that or this new med since i started to feel very nauseated that day. I feel dizzy, kinda tired and see blurry when im sleepy, lets not forget the feeling of throwing up. Its intense, i couldnt eat anything at work or the rest of the day, i just drank a lot of ice water. I feel a icy hot rush through my body, followed by chills. last night i was kinda itchy, but idk if thats cuz i was researching SJS and TEN and got itchy. My throat was kinda getting a bit swollen but i think its my allergies, cuz once i turned off my fan my throat was fine. Has anybody felt sorta kinda like this when first taking tegretol xr (or generic like me)? Has anyone who has asian ancestry (im mexican with i think its japanese ancestry from grandma and i beleive indian [from India] ancestry from dad's side) gotten rare skin side effects from this? LEMME KNOW! :) im getting treated for bipolar by the way ;)